I did not have this swelling after eating a saltier meal than usual until I started taking the depakote 3 days ago.
Yes Depakote ER can cause bloating or swelling of the face, arms, hands, lower legs, or feet. I am noticing it with my feet and ankles. I don't know where I can cut any salt out of my diet though as I don't use salt and do not add any when cooking either. Apparently this is quite common.
For more side effect you can check out this link
Hope that helps
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What other drug would substitute for depakote er since I have to switch treating bipolar 1 disorder?
Updated 18 Nov 2009 • 1 answer
Updated 23 Mar 2010 • 1 answer
Updated 10 Jan 2018 • 7 answers
Updated 4 Nov 2013 • 4 answers
Updated 23 Apr 2014 • 1 answer